# SDR DL72P950447

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8889Z
- Make and model: Boeing 727225
- Aircraft serial: 21858
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545906
- Condition: Corroded
- Location: Fs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE FUSELAGE SKIN AT F.S. 680-686 WAS FOUND CORRODED AT STR. 28L AND WAS CUT OUT.  A PRE-EXISTING REPAIR DOUBLER SPANNING THE AREA FROM F.S. 688-720A AND STR. 28L-28R WAS REMOVED AND EXTENDED TO INCLUDE THE NEW CUTOUT NOTED ABOVE.  BOTH OF THESE REPAIRS WERE REPAIRED IN ACCORDANCE WITH THE SRM SKIN SPLICE FROM B727 SRM 53-30-3, FIG. 12.
